# SDR ASAA2013071395586

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 6,020 hours, 1,736 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05021
- Condition: Inoperative
- Location: Throttle
- Part time: 20,413 hours, 6,449 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHORTTLES DISENGAGED ON CLIMBOUT AND WILL NOT ENGAGE.  ACFT GROUNDED.  A/T FLT FAULT SHOWS ASM-1 RATE MONITOR FAULT.  R & R ASM-1, REF 22-31-91.  A/T CURRENT STATUS AND SERVO MOTOR BITE CHECKED GOOD.
